# SDR AUS20010793

- Difficulty date: July 10, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 716988
- Part serial: F7847910
- Condition: Worn
- Location: Hydraulic Pump
- Part time: 29,595 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE DRIVEN HYDRAULIC PUMP INTERNAL AND EXTERNAL DRIVE SPLINES WORN EXCESSIVELY.
